# SDR HEEA0012834

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Assy
- Part number: 206064300005
- Condition: Cracked
- Location: Eng Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXH ASSY CRACKED. EXCESSIVE LEAKAGE.
